# SDR 97ZZZX1390

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BK117C1
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Support Assy
- Part number: 1171282101
- Condition: Mismanufactured
- Location: Transmission
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TRANSMISSION SUPPORT WITH MFG DEFECT.  TOP PAD TOO THIN.
